このエントリーをはてなブックマークに追加
ID 56013
フルテキストURL
著者
Namba, Ryuya Graduate School of Natural Sciences, Okayama University
抄録
Recently, Ishiwata, Kawabi and Kotani [4] proved two kinds of central limit theorems for non-symmetric random walks on crystal lattices from the view point of discrete geometric analysis developed by Kotani and Sunada. In the present paper, we establish yet another kind of the central limit theorem for them. Our argument is based on a measure-change technique due to Alexopoulos [1].
キーワード
crystal lattice
central limit theorem
non-symmetric random walk
(modi ed) harmonic realization
備考
Mathematics Subject Classi cation. Primary 60J10; Secondary 60F05.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
109
終了ページ
135
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/6